# SDR DALA2017071705614

- Difficulty date: July 16, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ANGLE OF VENTRAL STAIRWAY BULKHEAD FROM STA 1395, LONG 1.  REPLACED IAW DWG9915562 AND SRM 51-30-02, 51-30-05.
